# SDR CALA2015062694022

- Difficulty date: June 24, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 79,203 hours, 28,709 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE 10,000 FEET AT FL300, DIVERTED.  FOUND SECONDARY HEAT EXCHANGER BLOWN OUT AT LOWER END.  REPLACED IAW AMM 21-51-02.
